Partial resolution by toroidal blow-ups

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We give an alternate proof of a theorem of Tevelev about improving a nontoroidal ideal sheaf by a sequence of toroidal blow-ups.

Original languageEnglish (US)
Pages (from-to)3-12
Number of pages10
JournalTunisian Journal of Mathematics
Volume1
Issue number1
DOIs
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Resolution
  • Toroidal variety

Fingerprint

Dive into the research topics of 'Partial resolution by toroidal blow-ups'. Together they form a unique fingerprint.

Cite this